advertisement
Question
Posted by: 20 something | 2008/01/23

hysteria

HI Doc

Is there a possible viatmin deficiency that i suffer from? I am very worried. my symptoms are as follows.
1. Forgetfullness (worsening)
2. I cannot concentrate (it is getting worse)
3. i seem to become dummer
4. Lack of awareness (it seems as if i am jsut drifting through time, not paying attention to anything around me. I try very hard to but cant seem too)
5. depression

i am busy with studies and find it extremely difficult. My general knowledge is degrading. i tend to forget basic words. this might sound overwelming but i am getting very worried. i am 28 years old. This is severly affecting my career. Please help. The worse is the concentration and forgetfullness.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Various vitamin deficiencies can indeed produce reduced / impaired mental functioning, but this isn't really likely in a young person like you if they are eating a normal healthy diet. The pharmaceutical companies make fortunes by persuading us to be concerned about possible vitamin deficiencies and selling enormously, hugely over-priced vitamin supplements. What would be best, as there are so many potential causes for this group of symptoms, would be to see ideally a good local psychiatrist, at least a good GP ( ? maybe in student health ? ) for a complete physical check-up and check for Depression, and then to discuss the likely causes based on the findings of that assessment. Its not hysteria !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement